# SDR SWIA202055606

- Difficulty date: December 4, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACKS STGR 15L HAVE DAMAGE, CORROSION, AND CORRODED HARDWARE, AS MARKED FS 869/961.  C-CHECK RO 1/17/2021.  REMOVED CORROSION ON THE STR 15L FS 869-961 SEAT TRACK, "OUT OF LIMITS".  REMOVED AND REPLACED SEAT TRACK AT STR 15L FS 869-961, REF CRJ700 SRM 51-41-02-001-001-A01, AMM 53-00-49-400-801-A03.
